RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 13–19 (Mi fpm1466)  

This article is cited in 2 scientific papers (total in 2 papers)

Determinability of a completely decomposable block-rigid torsion-free Abelian group by its automorphism group

V. K. Vildanov

Nizhny Novgorod State Pedagogical University

Abstract: In this paper, we consider the question of determinability of an Abelian group by its automorphism group in the class of completely decomposable block-rigid torsion-free Abelian groups.

Full text: PDF file (107 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 590–594

UDC: 512.541

Citation: V. K. Vildanov, “Determinability of a completely decomposable block-rigid torsion-free Abelian group by its automorphism group”, Fundam. Prikl. Mat., 17:8 (2012), 13–19; J. Math. Sci., 197:5 (2014), 590–594

Citation in format AMSBIB
\Bibitem{Vil12}
\by V.~K.~Vildanov
\paper Determinability of a~completely decomposable block-rigid torsion-free Abelian group by its automorphism group
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 13--19
\mathnet{http://mi.mathnet.ru/fpm1466}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 590--594
\crossref{https://doi.org/10.1007/s10958-014-1739-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893863365}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1466
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Vildanov, “On determinability of a completely decomposable torsion-free Abelian group by its automorphism group”, J. Math. Sci., 230:3 (2018), 372–376  mathnet  crossref  mathscinet
    2. Vadim K. Vildanov, Egor A. Timoshenko, “On determinability of a quotient divisible Abelian group of rank 1 by its automorphism group”, Zhurn. SFU. Ser. Matem. i fiz., 12:6 (2019), 699–704  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:161
    Full text:56
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020